# SDR UPS05245207

- Difficulty date: August 3, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- Aircraft time: 49,748 hours, 51,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 294.5 - 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CORROSION ON INTERCOSTAL BS 294.5 - BS 312 LBL 33.   INTERCOSTAL REPLACED IAW BOEING DWG 65-17593 AND SRM 51-30-02.
